Bulletin of the Forestry and Forest Products Research Institute
Online ISSN : 2189-9363
Print ISSN : 0916-4405
ISSN-L : 0916-4405
Allometric equations for bottle-shaped tree (Ceiba chodatii) in the Chaco region, western Paraguay
Tamotsu SATOMasahiro SAITODelia RAMÍREZLidia F. PÉREZ DE MOLASJumpei TORIYAMAYukako MONDAYoshiyuki KIYONOEmigdio HEREBIAEdgardo DURÉ VERAJorge David RAMIREZ ORTEGAMirtha VERA DE ORTIZ
Author information
RESEARCH REPORT / TECHNICAL REPORT OPEN ACCESS

2015 Volume 14 Issue 2 Pages 75-76

Details
Article 1st page
Information related to the author
© 2015 Forestry and Forest Products Research Institute
Previous article Next article
feedback
Top